# SDR SWAA2012041303096

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 25,950 hours, 15,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT CABIN EMERGENCY EXIT LIGHTS BATTERY PACK FAILED CAPACITY FUNCTION CHECK.  REMOVED AND REPLACED BATTERY PACK PER AMM.
